MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT SYPHILIS TP

ABBOTT GERMANY ARCHITECT SYPHILIS TP
Catalog Number 08D06-31
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false non-reactive architect syphilis tp result for one postpartum patient that was previously treated for (b)(6).Sample id (b)(6) generated a negative (0.14 s/co) result on the architect assay and positive on the rpr assay.The customer further indicated the baby was also positive on rpr.No further patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, in-house testing, and a review of labeling.Ticket searches determined that there is normal complaint activity for likely cause lot 77075li00.Tracking and trending report review for the (b)(6) assay determined that there are no related adverse or non-statistical trends.A retained reagent kit of lot number 77075li00 was tested in a sensitivity setup, including additional replicates of a sensitivity panel.Results of this setup did not implicate that the performance of the lot was negatively impacted.Labeling was reviewed and sufficiently addresses the customer's issue.No systemic issue or deficiency of the architect syphilis tp assay was identified.Update 2017 dec 04: initial mdr, serial number field incorrectly contained (b)(4).This field was corrected and left blank.

Brand Name
ARCHITECT SYPHILIS TP
Common Device Name
SYPHILIS
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key6965649
Report Number3002809144-2017-00137
Device Sequence Number1364870
Product Code MTN
UDI-Device Identifier00380740117115
UDI-Public00380740117115
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/26/2018
Device Catalogue Number08D06-31
Device Lot Number77075LI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/12/2017
Supplement Date Received by Manufacturer11/30/2017
Initial Report FDA Received Date10/20/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1